×

Lineare beschränkte Abbildungen von einem Produkt in einen lokal radial beschränkten Raum und ihre Filter. (German) Zbl 0105.31003


PDF BibTeX XML Cite
Full Text: DOI EuDML

References:

[1] Amemiya, I.: Quelques généralisations des théorèmes concernant aux produits directs des espaces linéaires localement convexes. Math. J. Okayama Univ.2, 185-189 (1953). · Zbl 0050.33401
[2] Bachmann, H.: Transfinite Zahlen. Berlin-Göttingen-Heidelberg: Springer 1955. · Zbl 0065.03506
[3] Bourbaki, N.: Espaces vectoriels topologiques. Chap. III?V. Act. Sci. Ind. 1229. Paris: Hermann 1955.
[4] Bourgin, D. G.: Linear topological spaces. Am. J. Math.65, 637-659 (1943). · Zbl 0060.26403
[5] Donoghue, W. F., andK. T. Smith: On the symmetry and bounded closure of locally convex spaces. Trans. Am. Math. Soc.73, 321-344 (1952). · Zbl 0047.10601
[6] Eidelheit, M., u.S. Mazur: Eine Bemerkung über die Räume vom Typus (F). Studia Math.7, 159-161 (1938). · Zbl 0018.21903
[7] Fast, H., andS. Swierczkowski (editors): The New Scottish Book. Wroc?aw 1946-1958.
[8] Hyers, D. H.: Locally bounded linear topological spaces. Rev. Ci. Lima41, 555-574 (1939). · Zbl 0060.26502
[9] Ives, R. T.: Semi-convexity and locally bounded spaces. Thesis. Univ. of Washington, Seattle, Washington, USA 1957.
[10] Klee, V.: Shrinkable neighborhoods in Hausdorff linear spaces. Math. Ann.141, 281-285 (1960). · Zbl 0096.07902
[11] Köthe, G.: Topologische lineare Räume. I. Berlin-Göttingen-Heidelberg: Springer 1960.
[12] Landsberg, M.: Pseudonormen in der Theorie der linearen topologischen Räume. Math. Nachr.14, 29-38 (1955). · Zbl 0065.34402
[13] Landsberg, M.: Der Durchschnittsgrad hypercharakteristischer Filter. Math. Ann.131, 429-434 (1956). · Zbl 0074.17702
[14] Landsberg, M.: Filter mit endlichem Index und Linearformen auf ProduktenR J . Math. Ann.132, 256-262 (1956). · Zbl 0073.27101
[15] Mackey, G. W.: Equivalence of a problem in measure theory to a problem in the theory of vector lattices. Bull. Am. Math. Soc.50, 719-722 (1944). · Zbl 0060.13402
[16] Nakano, H.: On transcendental points in proper spaces of discrete semi-ordered linear spaces. J. Fac. Sci. Hokkaido Univ.12, 105-110 (1953). · Zbl 0053.25801
[17] Takenouchi, O.: Sur les espaces linéaires localement convexes. Math. J. Okayama Univ.2, 57-84 (1953). · Zbl 0047.35102
[18] Ulam, S.: Zur Maßtheorie in der allgemeinen Mengenlehre. Fund. Math.16, 140-150 (1930). · JFM 56.0920.04
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.